Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/80557


Title: On the positive solution of nonlinear differential equation t²u''= u{^n}1 < n
Authors: 李明融
Li, Meng-Rong
Yao, Hsin-Yu
Li, Yu-Tso
Contributors: 應數系
Date: 2013-12
Issue Date: 2016-01-13 16:23:39 (UTC+8)
Abstract: In this article we study properties of positive solutions of the ordinary differential equation $t^2u''=u^n$ for $1<n\in\mathbb{N}$, we obtain conditions for their blow-up in finite time, and some properties for global solutions. Equations containing more general nonlinear terms are also considered.
Relation: Electronic journal of differential equations, 2013(250), 1-10
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
110.pdf203KbAdobe PDF432View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing